# SDR AALA20110629TUL11

- Difficulty date: June 20, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING STRAP CRACKED AT STATION 377.7 AND APPROXIMATELY LEFT BUTTLINE 24.  REPLACED STRAP PER SRM.
